MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR BASEPLATE #2 LM/RL; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PKR BASEPLATE #2 LM/RL; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 5620-B-201
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
2019/7/17, initial procedure did.(b)(6) 2019, it was fractured a tibia as plan.
 
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving a triathlon baseplate was reported.The event was confirmed by medical review.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided to a consulting clinician for a review which was rejected stating - "x-ray confirms fracture.Need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components." device history review: review of the product history records indicates devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there has been no other event for the lot referenced.Conclusions: it was reported that the patient had a fracture of the tibia.The available medical records were provided to a consulting clinician for a review which was rejected stating - x-ray confirms fracture.Need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components.The root cause could not be determined as insufficient information was available.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
On (b)(6) 2019, initial procedure did.On (b)(6) 2019, it was fractured a tibia as plan.

Brand Name
TRIATHLON PKR BASEPLATE #2 LM/RL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9075204
Report Number0002249697-2019-03223
Device Sequence Number2449802
Product Code HRY
UDI-Device Identifier07613327015508
UDI-Public07613327015508
Combination Product (Y/N)N
PMA/510(K) Number
K082567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number5620-B-201
Device Lot NumberDGE9HA
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer10/21/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR